Alert archive / Kansas / High Wind Warnings in 2024
High Wind Warning 8, NWS Goodland, KS
NWS Goodland, KS issued this high wind warning at Jun 17, 2024, 2:11 PM CDT for 4 counties in Kansas; Dundy County, Hitchcock County, Nebraska. It took effect at Jun 17, 2024, 6:49 PM CDT. It was in force for 9 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 17, 2024, 2:11 PM CDT (19:11 UTC)
- In effect from
- Jun 17, 2024, 6:49 PM CDT
- Expired
- Jun 18, 2024, 4:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 52 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:49 PM CDT | NON-TSTM WND GST 65 | 3 N Brewster, KS | landfill office weatherlink site. |
| Jun 17, 7:14 PM CDT | NON-TSTM WND GST 51 | 6 N Benkelman, NE | Ellis_(AWN662c4e1ab9dc103c88fe52fe) on Ambient Weather. |
| Jun 17, 7:35 PM CDT | NON-TSTM WND GST 51 | 2 Nnw Atwood, KS | AWOS station KADT 1 NNW Atwood. |
| Jun 17, 7:52 PM CDT | NON-TSTM WND DMG | Goodland, KS | off duty NWS employee reports large tree limb down in town. Unknown of exactly when it fell or diameter of limb. |
| Jun 17, 8:10 PM CDT | WILDFIRE | 6 Ssw Wheeler, KS | dispatch confirmed a grass/stubble fire as a hot spot was seen on satellite ... unknown on size or any damage. |
| Jun 17, 8:21 PM CDT | NON-TSTM WND GST 52 | 9 Nnw Mcdonald, KS | 3350_(AWN644725c42c9e7c32b00d2cb6 on ambient weather. |
| Jun 17, 9:27 PM CDT | NON-TSTM WND GST 58 | 1 Nne Goodland, KS | ASOS station KGLD Goodland sustained at 36 knots (41mph). |
| Jun 17, 10:15 PM CDT | NON-TSTM WND GST 51 | Saint Francis, KS | AWOS station KSYF St. Francis City. |
| Jun 17, 10:25 PM CDT | NON-TSTM WND GST 54 | 13 Nnw Ruleton, KS | Mesonet station FW1147 16 NW Goodland. |
| Jun 17, 10:55 PM CDT | NON-TSTM WND GST 55 | Saint Francis, KS | AWOS station KSYF St. Francis City. |
| Jun 17, 11:39 PM CDT | NON-TSTM WND GST 60 | 7 N Benkelman, NE | Ellis_(AWN662c4e1ab9dc103c88fe52fe on Ambient Weather. |
| Jun 17, 11:56 PM CDT | NON-TSTM WND GST 58 | 1 Nne Goodland, KS | ASOS station KGLD Goodland. |
| Jun 18, 1:30 AM CDT | WILDFIRE | 1 Ssw Parks, NE | Hay fire ongoing near Highway 34. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -576 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 471 m²/s²
- 0-3 km storm-relative helicity
- 624 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 15.5
The text
As transmitted.
278 WWUS73 KGLD 171911 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 111 PM MDT Mon Jun 17 2024 COZ090>092-KSZ027-028-041-042-172015- /O.CAN.KGLD.HW.A.0004.240618T0000Z-240618T0900Z/ Yuma-Kit Carson-Cheyenne-Wallace-Logan-Greeley-Wichita- Including the cities of Cheyenne Wells, Burlington, Sharon Springs, Oakley, Wray, Tribune, Arapahoe, Leoti, and Yuma 111 PM MDT Mon Jun 17 2024 /211 PM CDT Mon Jun 17 2024/ ...HIGH WIND WATCH IS CANCELLED... The threat for high winds has diminished. $$ KSZ001-002-013-014-NEZ079-080-180315- /O.UPG.KGLD.HW.A.0004.240618T0000Z-240618T0900Z/ /O.NEW.KGLD.HW.W.0008.240618T0300Z-240618T0900Z/ Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock- Including the cities of Culbertson, Atwood, Stratton Ne, Benkelman, Bird City, St. Francis, Palisade, Trenton, Goodland, and Colby 211 PM CDT Mon Jun 17 2024 /111 PM MDT Mon Jun 17 2024/ ...HIGH WIND WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 4 AM CDT /3 AM MDT/ TUESDAY... * WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...In Kansas, Cheyenne, Rawlins, Sherman, and Thomas Counties. In Nebraska, Dundy and Hitchcock Counties. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 4 AM CDT /3 AM MDT/ Tuesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Fasten loose objects or shelter objects in a safe location prior to the onset of winds. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ DDT
3 follow-up statements
236 WWUS73 KGLD 172349 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 649 PM CDT Mon Jun 17 2024 KSZ001-002-013-014-NEZ079-080-180900- /O.EXT.KGLD.HW.W.0008.240617T2349Z-240618T0900Z/ Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock- Including the cities of Atwood, Palisade, Stratton Ne, Bird City, Culbertson, Trenton, St. Francis, Colby, Goodland, and Benkelman 649 PM CDT Mon Jun 17 2024 /549 PM MDT Mon Jun 17 2024/ ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CDT /3 AM MDT/ TUESDAY... * WHAT...South winds at 30 to 45 mph with gusts up to 60 mph. * WHERE...In Kansas, Cheyenne, Rawlins, Sherman, and Thomas Counties. In Nebraska, Dundy and Hitchcock Counties. * WHEN...Until 4 AM CDT /3 AM MDT/ Tuesday. * IMPACTS...Wind of this magnitude will create dangerous travel conditions, especially on east west routes such as Interstate 70, where cross winds will be strongest. Reductions in visibility associated with blowing dust, where present, will exacerbate already difficult travel conditions. Wind of this magnitude may also down trees, power lines, and damage property. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are driving, watch for objects blowing across the roadway and into your path. Keep a safe distance from cars in adjacent lanes as strong gusts could suddenly push a vehicle outside its lane of travel. Take extra care in high-profile vehicles such as a truck, van, or SUV, or when towing a trailer, as these are more prone to be pushed or even flipped by high winds. && $$ Vincent
222 WWUS73 KGLD 180328 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 1028 PM CDT Mon Jun 17 2024 KSZ001-002-013-014-NEZ079-080-180900- /O.CON.KGLD.HW.W.0008.000000T0000Z-240618T0900Z/ Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock- Including the cities of Atwood, Palisade, Stratton Ne, Bird City, Culbertson, Trenton, St. Francis, Colby, Goodland, and Benkelman 1028 PM CDT Mon Jun 17 2024 /928 PM MDT Mon Jun 17 2024/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM CDT /3 AM MDT/ TUESDAY... * WHAT...South winds at 30 to 45 mph with gusts up to 65 mph. * WHERE...In Kansas, Cheyenne, Rawlins, Sherman, and Thomas Counties. In Nebraska, Dundy and Hitchcock Counties. * WHEN...Until 4 AM CDT /3 AM MDT/ Tuesday. * IMPACTS...Wind of this magnitude will create dangerous travel conditions, especially on east west routes such as Interstate 70, where cross winds will be strongest. Reductions in visibility associated with blowing dust, where present, will exacerbate already difficult travel conditions. Wind of this magnitude may also down trees, power lines, and damage property. * ADDITIONAL DETAILS...As of 915 PM MDT, sustained winds at 41 mph and gusts up to 59 mph have been observed in Goodland, KS. The automated surface observing site in Burlington, CO has observed sustained winds at 40 mph and gusts up to 53 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are driving, watch for objects blowing across the roadway and into your path. Keep a safe distance from cars in adjacent lanes as strong gusts could suddenly push a vehicle outside its lane of travel. Take extra care in high-profile vehicles such as a truck, van, or SUV, or when towing a trailer, as these are more prone to be pushed or even flipped by high winds. && $$ Vincent
589 WWUS73 KGLD 180906 NPWGLD URGENT - WEATHER MESSAGE National Weather Service Goodland KS 406 AM CDT Tue Jun 18 2024 KSZ001-002-013-014-NEZ079-080-181015- /O.EXP.KGLD.HW.W.0008.000000T0000Z-240618T0900Z/ Cheyenne-Rawlins-Sherman-Thomas-Dundy-Hitchcock- Including the cities of Atwood, Culbertson, St. Francis, Bird City, Palisade, Goodland, Trenton, Stratton Ne, Colby, and Benkelman 406 AM CDT Tue Jun 18 2024 /306 AM MDT Tue Jun 18 2024/ ...HIGH WIND WARNING HAS EXPIRED... Winds continue to diminish across the area and the threat for high winds has ended. $$ 024
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this high wind warning went out at Jun 17, 12:05 PM CDT, 2 hours 6 minutes earlier. Its key messages:
- There is a slight risk for severe thunderstorms this afternoon and evening from Yuma County in Colorado east along the Kansas and Nebraska border area. A cold front will be in this area and any thunderstorm that develops will be capable of producing large to very large hail, damaging winds and a tornado or two. Elsewhere, there is a marginal risk for severe thunderstorms, but confidence is low that they will develop and they would be isolated.
- Critical fire weather conditions are expected this afternoon and early evening in Kit Carson and Cheyenne counties of Colorado where low humidity and gusty winds will develop west of the dry line.
- Very windy conditions are anticipated along the Kansas and Colorado border area this evening and continue into the overnight hours. South winds gusting up to 65 mph will be possible. Some blowing dust is possible from late afternoon to the early evening in this area.
- There is a marginal to slight risk for severe thunderstorms from late Tuesday morning through Tuesday afternoon along and east of a Norton to Leoti line in northwest Kansas as a cold front moves through. A few storms may be capable of producing large hail and damaging winds.
- Heavy rainfall and flash flooding will be possible Tuesday night. The heaviest rainfall is expected to occur along and south of a Norton to Tribune line in northwest Kansas, but heavy rainfall cannot be ruled in the remainder of northwest Kansas and southwest Nebraska as well. Lowest rainfall amounts will be in northeast Colorado.
Area forecast discussion, Jun 17, 12:05 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1105 AM MDT Mon Jun 17 2024
.KEY MESSAGES...
- There is a slight risk for severe thunderstorms this afternoon
and evening from Yuma County in Colorado east along the Kansas
and Nebraska border area. A cold front will be in this area
and any thunderstorm that develops will be capable of
producing large to very large hail, damaging winds and a
tornado or two. Elsewhere, there is a marginal risk for severe
thunderstorms, but confidence is low that they will develop
and they would be isolated.
- Critical fire weather conditions are expected this afternoon
and early evening in Kit Carson and Cheyenne counties of
Colorado where low humidity and gusty winds will develop west
of the dry line.
- Very windy conditions are anticipated along the Kansas and
Colorado border area this evening and continue into the
overnight hours. South winds gusting up to 65 mph will be
possible. Some blowing dust is possible from late afternoon to
the early evening in this area.
- There is a marginal to slight risk for severe thunderstorms
from late Tuesday morning through Tuesday afternoon along and
east of a Norton to Leoti line in northwest Kansas as a cold
front moves through. A few storms may be capable of producing
large hail and damaging winds.
- Heavy rainfall and flash flooding will be possible Tuesday
night. The heaviest rainfall is expected to occur along and
south of a Norton to Tribune line in northwest Kansas, but
heavy rainfall cannot be ruled in the remainder of northwest
Kansas and southwest Nebraska as well. Lowest rainfall amounts
will be in northeast Colorado.
&&
.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 330 AM MDT Mon Jun 17 2024
The set up for today is very similar to yesterday. Southwest
flow continues aloft with another embedded shortwave trough
moving through in the afternoon and evening. The trough might be
a little stronger than yesterday. At the surface stationary
front will be in the northern Yuma County and eastward into
southwest Nebraska, but lifting north as a warm front in the
afternoon. A diffuse dry line will be trailing south from the
surface low in northeast Colorado along the Kansas and Colorado
border area. There will be a relatively short window when the
front will be in the forecast area which will complicate things,
as it will be the favored location for convective initiation.
Right now, looks like the front will be in the area through
about 21-22z before lifting out, so storms will have to
initiate before that time to tap into the favorable environment
near the front, which is what the NAMnest shows. Elsewhere,
cannot completely rule out isolated storms south along the dry
line which would move east into a moist and unstable
environment, but confidence is lower and mid level temperatures
may be too warm for the cap to break. Possible tornadic
environment will be along and north of the front, as well as
best parameters for very large hail as was seen yesterday. South
of the front, the environment is more marginal for hail and
wind, though the instability and shear do increase further east
should a storm get east of Highway 25. The other potential
hazard for today and especially tonight will be strong winds.
Low level jet strengthens near the Kansas and Colorado border
area after 00z and continues through about 09z. The core of the
LLJ is just off the surface, so despite unfavorable nocturnal
timing for mixing it will not take much to get those winds to
the ground. HRRR shows gusts in the 60-65 mph range for the area
where the High Wind Watch was issued. Blowing dust parameters
are briefly favorable early in the evening, but lapse rates not
as favorable by mid evening, so confidence is low in blowing
dust. Finally, with the dry and windy conditions west of the dry
line this afternoon, issued a Red Flag Warning for Kit Carson
and Cheyenne counties in northeast Colorado. Highs today will be
in the upper 90s to lower 100s and lows tonight in the 60s and
70s.
The surface cold front finally moves late tonight and will be
surging southeastward through the forecast area Tuesday morning,
stalling out across southwest and central Kansas Tuesday
afternoon. May see a few showers and thunderstorms develop along
the front as early as Tuesday morning, then in far southeast
areas Tuesday afternoon. There is a marginal risk for severe
storms with the front, though if the front is faster the risk
for severe storms may be south of the area. High temperatures
will range from the upper 70s well behind the front in northeast
Colorado to the lower 90s ahead of it from Hill City to Tribune
and south. Showers and thunderstorms will increase in coverage
Tuesday night as a shortwave trough moves through in the
southwest flow over the moist post frontal upslope environment
now in the forecast area. Heavy rainfall and flooding will be a
concern Tuesday night. Highest QPF will most likely be across
southern counties, from Norton to Tribune and south, where mean
QPF is around 1 inch but higher percentiles are between 2 and 3
inches. Even further north 1 to 2 inches will be possible in
northwest Kansas and southwest Nebraska, with lowest amounts in
Colorado with perhaps some local amounts up to 1 inch near the
Kansas border. Lows Tuesday night will be in the 50s to lower
60s.
Wednesday will be cool and cloudy with scattered showers and
isolated thunderstorms through the day. Instability will be very
limited across much of the area, though the front may drift
north into the southeast corner during the afternoon, Hill City
to Gove, with weak to moderate instability possible there but
weak shear at only 20 kts. There might be a marginal severe risk
in that area, but otherwise not anticipating severe storms. High
temperatures will be mainly in the 60s with the clouds and rain,
with some lower 70s across southeast areas. The front does
appear to lift north Wednesday night and into the area once
again. There is also a weak shortwave trough rotating in from
the southwest. Shower and thunderstorm chances will continue.
However, not seeing signals for heavy rainfall, with additional
QPF less than a half inch currently expected. Low temperatures
Wednesday night will be in the 50s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Issued at 311 AM MDT Mon Jun 17 2024
For the long term, we are looking at the potential for showers and
thunderstorms daily through the weekend as we remained stuck in
southwest flow aloft for much of the week. An upper high strengthens
along the Mid-Atlantic Coast while another area of high pressure
develops over Texas towards the Ohio Valley, the upper trough along
the West Coast will continue to struggle to move east due to the
blocking high until the weekend. The trough will begin to slide east
over the Northern to Central Plains Saturday while high pressure
remains over the Southern CONUS. A warm front will sit over the far
northern portions of the Tri-State area on Thursday as weak
shortwaves continue to move over the region and strengthen a
lee surface trough over the Colorado Plains. The best time frame
for any showers and storms will be during the afternoon and
evening hours through Saturday with low confidence (less than
20%) for showers and storms on Sunday.
Thursday will begin a warming trend with highs in the 80s and
overnight lows in the 60s. Friday and Saturday continue to warm back
up with highs forecast to be in the upper 80s to 90s. Overnight lows
on Friday could be in the 60s to lower 70s while Saturday night lows
are forecast to fall into the upper 50s to 60s. Highs on Sunday are
currently forecast to be in the upper 80s to lower 90s with
overnight lows falling into the 60s.
&&
.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1100 AM MDT Mon Jun 17 2024
KGLD...VFR conditions are currently forecast through the period.
Southerly winds gusting 30 to 45kts are expected from taf
issuance through much of tonight with the stronger gusts after
dark. Winds shift to the northwest around 12z, gusting up to
25kts. Winds then veer to the north, gusting up to 30kts.
Presently, no precipitation is forecast. Its possible that the
terminal could be impacted by thunderstorms in the 23z-02z
timeframe but confidence and areal coverage are too low to
presently include in the forecast. There could be sub VFR cigs
for a few hours either side of 12z Tuesday.
KMCK...VFR conditions are currently forecast through the period.
Southerly winds gusting 25 to 40kts are expected from taf
issuance through much of tonight with the stronger gusts after
sunset. Winds veer to the west-southwest, gusting up to 25kts
around 12z, shifting to the northwest by 15z with gusts up to
30kts. Presently, no precipitation is forecast. Its possible
that the terminal could be impacted by thunderstorms in the
01z-04z timeframe but confidence and areal coverage are too low
to presently include in the forecast. Sub VFR cigs are possible
for a few hours either side of 12z Tuesday.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Watch from 6 PM MDT /7 PM CDT/ this evening through
late tonight for KSZ001-002-013-014-027-028-041-042.
CO...High Wind Watch from 6 PM MDT this evening through late
tonight for COZ090>092.
Red Flag Warning until 9 PM MDT this evening for COZ253-254.
NE...High Wind Watch from 6 PM MDT /7 PM CDT/ this evening through
late tonight for NEZ079-080.
&&
SHORT TERM...JDK
LONG TERM...KMK
AVIATION...99Hazardous weather outlook, Jun 17, 11:45 AM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1045 AM MDT Mon Jun 17 2024 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181300- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 1045 AM MDT Mon Jun 17 2024 /1145 AM CDT Mon Jun 17 2024/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... Heat index values in the 95 to 101 degree range are expected this afternoon generally along and east of the Colorado Kansas border. Blowing dust and reduced visibilities are possible east of the Colorado Kansas border for a few hours after 4 PM MDT (5 PM CDT). There is a Slight Risk for severe thunderstorms this afternoon and evening from Yuma County in Colorado east along the Kansas and Nebraska border area. A cold front will be in this area and any thunderstorm that develops will be capable of producing large to very large destructive hail, damaging winds and perhaps a tornado or two. Elsewhere, there is a Marginal Risk for severe thunderstorms, but confidence is low that they will develop and they would be isolated. Critical fire weather conditions are expected this afternoon and early evening in Kit Carson and Cheyenne counties of Colorado where low humidity and gusty winds will develop west of the dry line. Very windy conditions are anticipated along the Kansas and Colorado border area this evening and continue into the overnight hours. South winds gusting up to 60 mph will be possible. Some blowing dust is possible. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... There is a Marginal to Slight Risk for severe thunderstorms from late Tuesday morning through Tuesday afternoon along and south of a Norton to Leoti line in northwest Kansas as a cold front moves through. A few storms may be capable of producing large hail and damaging winds. Heavy rainfall and flash flooding will be possible Tuesday night. The heaviest rainfall is expected to occur along and south of a Norton to Tribune line in northwest Kansas, but heavy rainfall cannot be ruled in the remainder of northwest Kansas and southwest Nebraska as well. Lowest rainfall amounts will be in northeast Colorado. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. We would appreciate any reports of severe weather, wind gusts over 55 mph and blowing dust via telephone and social media.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 1:32 AM CDT | Special Weather Statement | GLD | Sherman | 28 min |
| Jun 17, 2:02 AM CDT | Special Weather Statement | GLD | Thomas | 28 min |
| Jun 17, 2:32 AM CDT | Special Weather Statement | GLD | Thomas | 28 min |
| Jun 17, 3:24 AM CDT | High Wind Watch | GLD | Cheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more | 11 hr |
| Jun 16, 7:09 PM CDT | Areal Flood Advisory | GLD | Hitchcock, Red Willow | 6 hr |
| Jun 16, 7:23 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 67 min |
| Jun 16, 7:44 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 61 min |
| Jun 16, 8:25 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 65 min |
| Jun 16, 8:41 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 49 min |
| Jun 16, 9:26 PM CDT | Severe Thunderstorm Warning | GLD | Red Willow | 21 min |
Nearby
High Wind Warnings in Kansas, 2024High Wind Warnings in Nebraska, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.